# SDR AALA201705199019

- Difficulty date: May 18, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 21,917 hours, 15,902 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 4505001A
- Part serial: HSCE0723415
- Condition: Fire
- Part time: 21,919 hours, 15,913 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

DURING TAXI IN, THE APU FAIL EICAS MESSAGE.  GROUND PERSONEL REPORTED FIRE FROM APU.  REPLACED APU ASSEMBLY.  AIRCRAFT WAS GROUNDED.
